# SDR MZZA97318

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Reg
- Part number: 3141602
- Condition: Inoperative
- Location: A Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GUM - FLT 0862 - L/P 7957135 - A-SYSTEM HYDRAULIC PRESSURE IS ZERO.  CREW COMPLETED A-SYSTEM CHECK LIST/PROCEDURES.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND AIR PRESSURE REGULATOR AT FAULT.  REMOVED AND REPLACED A-SYSTEM AIR REGULATOR PER MM 29-11-12.  OPS CHECK NORMAL AND RELEASED AIRCRAFT FOR SERVICE.  (X)
